# SDR AALA201712299049

- Difficulty date: November 15, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367233700300
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED FLOOR PANEL 272KF IN PASSENGER CABIN BETWEEN FR 73 TO FR 76 AT RIGHT BUTTLINE -Y1447.8 TO RIGHT BUTTLINE -Y1137.1. REPLACED FLOOR PANEL 272KF IN PASSENGER CABIN BETWEEN FR 73 TO FR 76 AT RIGHT BUTTLINE -Y1447.8 TO RIGHT BUTTLINE -Y1137.1 PER EA 275873.
